# SDR SWAA2022021663007

- Difficulty date: January 21, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 693 AT BL 0 AT PASSENGER CABIN 2022-58012 / [01] REPLACED ANGLE AND FASTENERS LOCATED ON BS 693 AT BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 273A9110 REV. A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED ON BS 693 AT BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 273A9110 REV. A SEE INDIVIDUAL SIGN OFF BELOW RII ACCOMPLISHED
